<?xml version="1.0" encoding="UTF-8"?>
<!DOCTYPE article PUBLIC "-//NLM//DTD JATS (Z39.96) Journal Publishing DTD v1.2d1 20170631//EN" "JATS-journalpublishing1.dtd">
<ArticleSet>
  <Article>
    <Journal>
      <PublisherName>ijesm</PublisherName>
      <JournalTitle>International Journal of Engineering, Science and</JournalTitle>
      <PISSN>I</PISSN>
      <EISSN>S</EISSN>
      <Volume-Issue>Volume 7, Issue 2</Volume-Issue>
      <PartNumber/>
      <IssueTopic>Multidisciplinary</IssueTopic>
      <IssueLanguage>English</IssueLanguage>
      <Season>February 2018</Season>
      <SpecialIssue>N</SpecialIssue>
      <SupplementaryIssue>N</SupplementaryIssue>
      <IssueOA>Y</IssueOA>
      <PubDate>
        <Year>2018</Year>
        <Month>02</Month>
        <Day>2</Day>
      </PubDate>
      <ArticleType>Engineering, Science and Mathematics</ArticleType>
      <ArticleTitle>Semi-symmetric Metric Connection on a LP-Sasakian Manifold</ArticleTitle>
      <SubTitle/>
      <ArticleLanguage>English</ArticleLanguage>
      <ArticleOA>Y</ArticleOA>
      <FirstPage>388</FirstPage>
      <LastPage>394</LastPage>
      <AuthorList>
        <Author>
          <FirstName>Prabhat Narayan</FirstName>
          <LastName>Singh</LastName>
          <AuthorLanguage>English</AuthorLanguage>
          <Affiliation/>
          <CorrespondingAuthor>N</CorrespondingAuthor>
          <ORCID/>
          <FirstName>S. K.</FirstName>
          <LastName>Dubey</LastName>
          <AuthorLanguage>English</AuthorLanguage>
          <Affiliation/>
          <CorrespondingAuthor>Y</CorrespondingAuthor>
          <ORCID/>
        </Author>
      </AuthorList>
      <DOI/>
      <Abstract>In this paper we have introduced a type of semi-symmetric metric connection on a LP-Sasakian manifold and obtained the expression for curvature tensor. We have also studied conformal curvature tensor, conharmonic curvature tensor, concircular curvature tensor and projective curvature tensor for this connection.</Abstract>
      <AbstractLanguage>English</AbstractLanguage>
      <Keywords>Semi-symmetric metric connection, LP-Sasakian manifold, Curvature tensor, Ricci tensor</Keywords>
      <URLs>
        <Abstract>https://ijesm.co.in/ubijournal-v1copy/journals/abstract.php?article_id=4987&amp;title=Semi-symmetric Metric Connection on a LP-Sasakian Manifold</Abstract>
      </URLs>
      <References>
        <ReferencesarticleTitle>References</ReferencesarticleTitle>
        <ReferencesfirstPage>16</ReferencesfirstPage>
        <ReferenceslastPage>19</ReferenceslastPage>
        <References>References&#13;
&#13;
1.            De, U. C. :  On type of semi - symmetric metric connection on a Riemannian manifolds, An. Stiint. Univ.  "Al I. Cuza" Iasi Sect. I Math., 38 (1991), 105 - 108.&#13;
&#13;
2.            Fridmann, A. and Schouten, J. A.  : and;Uuml;ber die Geometric der holbsymmetrischen, and;Uuml;bertragurgen Math. Z 21 (1924), 211-233.&#13;
&#13;
3.            Mishra, R. S. and Pandey, S. N. :  On quarter-symmetric metric F connections, Tensor, N. S., 34 (1980), 1-7.&#13;
&#13;
4.            Sharfuddin, A. and Hussain, S. I. : Semi-symmetric metric connection in almost contact manifold.</References>
      </References>
    </Journal>
  </Article>
</ArticleSet>